Alert archive / Texas / Tornado Warnings in 2016
Tornado Warning 22, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at May 27, 2016, 2:58 AM CDT for Chambers County, Harris County, Texas. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 2:58 AM CDT (07:58 UTC)
- Expired
- May 27, 2016, 3:10 AM CDT
- In force
- 12 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Chambers County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 33 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:38 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
194
WFUS54 KHGX 270758
TORHGX
TXC071-201-270830-
/O.NEW.KHGX.TO.W.0022.160527T0758Z-160527T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
258 AM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
EASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 330 AM CDT
* AT 258 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER SOUTHERN BAYTOWN...MOVING NORTH AT 20 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
BAYTOWN...BEACH CITY AND SOUTHWESTERN MONT BELVIEU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2966 9488 2968 9498 2982 9501 2985 9486
TIME...MOT...LOC 0758Z 178DEG 16KT 2972 9495
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$1 follow-up statement
311
WWUS54 KHGX 270810
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
310 AM CDT FRI MAY 27 2016
TXC071-201-270820-
/O.CAN.KHGX.TO.W.0022.000000T0000Z-160527T0830Z/
CHAMBERS TX-HARRIS TX-
310 AM CDT FRI MAY 27 2016
...THE TORNADO WARNING FOR NORTHWESTERN CHAMBERS AND EASTERN HARRIS
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 2966 9488 2968 9498 2982 9501 2985 9486
TIME...MOT...LOC 0808Z 178DEG 16KT 2978 9495
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 27, 2:44 AM CDT, 14 minutes earlier.
Area forecast discussion, May 27, 2:44 AM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
244 AM CDT FRI MAY 27 2016
.DISCUSSION...
Very quick update. Severe Thunderstorm Watch in effect until 10 AM for
a large portion of Southeast Texas. Line of strong/severe storms moving
into the area from the west. Obviously, very dangerous life threatening
flash flooding still a big threat for the area, especially for locations
that have already seen tremendous rainfall amounts over the past 12
to 18 hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 83 71 88 72 86 / 70 40 30 10 30
Houston (IAH) 85 74 88 73 87 / 70 40 30 10 30
Galveston (GLS) 83 77 83 78 82 / 50 20 20 10 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening FOR THE FOLLOWING ZONES:
Austin...Brazos...Burleson...Chambers...Colorado...Fort
Bend...Grimes...Harris...Houston...Liberty...Madison...
Montgomery...Polk...San Jacinto...Trinity...Walker...
Waller...Washington...Wharton.
GM...Small Craft Advisory until 4 PM CDT this afternoon FOR THE
FOLLOWING ZONES: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
&&Hazardous weather outlook, May 26, 4:48 AM CDT, 22 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 448 AM CDT THU MAY 26 2016 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON- JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- WHARTON- 448 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.
In the hours before
Special weather statement, May 26, 9:16 PM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
916 PM CDT THU MAY 26 2016
TXZ199-200-212-213-270300-
HARRIS TX-WALLER TX-LIBERTY TX-MONTGOMERY TX-
916 PM CDT THU MAY 26 2016
...STRONG THUNDERSTORMS ACROSS WESTERN HARRIS...WESTERN LIBERTY...
EAST CENTRAL WALLER AND SOUTHERN MONTGOMERY COUNTIES THROUGH 1000 PM
CDT...
AT 916 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CYPRESS...OR 10 MILES SOUTHWEST OF TOMBALL...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUMBLE...TOMBALL...JACINTO CITY...JERSEY VILLAGE...HUNTERS CREEK VILLAGE...
SPRING VALLEY...GREATER FIFTH WARD...FOURTH WARD...SECOND WARD...GREATER
GREENSPOINT...DOWNTOWN HOUSTON...GREATER HEIGHTS...NEAR NORTHSIDE
HOUSTON...SPRING...KINGWOOD...NORTHSIDE / NORTHLINE...ALDINE...SPRING
BRANCH NORTH...MEMORIAL PARK AND GREATER EASTWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2992 9599 3014 9583 3013 9508 2994 9505
2973 9531
TIME...MOT...LOC 0216Z 273DEG 38KT 2997 9571Special weather statement, May 26, 9:22 PM CDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
922 PM CDT THU MAY 26 2016
TXZ197-211-270300-
AUSTIN TX-WASHINGTON TX-
922 PM CDT THU MAY 26 2016
...STRONG THUNDERSTORMS ACROSS SOUTHWESTERN WASHINGTON AND
NORTHWESTERN AUSTIN COUNTIES THROUGH 1000 PM CDT...
AT 921 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHELBY...OR 16 MILES SOUTHWEST OF BRENHAM...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. RAINFALL OF 2 TO 3 INCHES PER HOUR WILL BE LIKELY WITH
THE STORM AS IT MOVES SLOWLY THROUGH THE AREA.
LOCATIONS IMPACTED INCLUDE...
BRENHAM...SHELBY...INDUSTRY AND BURTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3019 9670 3022 9630 3008 9622 2995 9631
2995 9651 2997 9657 3004 9662 3007 9662
3008 9663 3011 9663 3013 9665 3015 9665
3015 9667
TIME...MOT...LOC 0221Z 270DEG 14KT 3004 9664Local storm report, May 26, 10:10 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
1010 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD NW NAVASOTA 30.39N 96.09W
05/26/2016 GRIMES TX LAW ENFORCEMENT
CR 420 AND COURTNEY ST ARE UNDER WATER. WATER RESCUES
ARE ONGOING THROUGHOUT THE COUNTY.
&&
EVENT NUMBER HGX1600199
CARLocal storm report, May 26, 10:30 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
1030 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX LAW ENFORCEMENT
15 TO 20 HIGH WATER RESCUES ON-GOING. WATER IN HOMES.
&&
EVENT NUMBER HGX1600200
KPSpecial weather statement, May 27, 1:10 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
110 AM CDT FRI MAY 27 2016
TXZ177-195>199-270700-
GRIMES TX-BURLESON TX-WALKER TX-WASHINGTON TX-BRAZOS TX-
MONTGOMERY TX-
110 AM CDT FRI MAY 27 2016
...STRONG THUNDERSTORMS ACROSS BURLESON...NORTHEASTERN WASHINGTON...
SOUTHERN WALKER...GRIMES...BRAZOS AND NORTHWESTERN MONTGOMERY
COUNTIES THROUGH 200 AM CDT...
AT 110 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES NORTHWEST OF MONTGOMERY TO 7 MILES
SOUTHWEST OF CALDWELL. MOVEMENT WAS NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...HUNTSVILLE...NAVASOTA...CALDWELL...WASHINGTON...
SOMERVILLE...SNOOK...BEDIAS...KURTEN...WIXON VALLEY...MILLICAN...ANDERSON...
KYLE FIELD...LAKE SOMERVILLE DAM...IOLA...WELLBORN...RICHARDS...CRABBS
PRAIRIE AND DACUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3065 9679 3073 9662 3073 9660 3070 9657
3074 9646 3081 9642 3082 9539 3030 9585
3030 9667 3032 9669 3032 9674 3039 9679
3045 9688
TIME...MOT...LOC 0610Z 211DEG 20KT 3048 9581 3046 9681Special weather statement, May 27, 2:43 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
243 AM CDT FRI MAY 27 2016
TXZ163-164-176>179-196>199-270845-
MADISON TX-TRINITY TX-GRIMES TX-SAN JACINTO TX-WALKER TX-POLK TX-
WASHINGTON TX-HOUSTON TX-BRAZOS TX-MONTGOMERY TX-
243 AM CDT FRI MAY 27 2016
...STRONG THUNDERSTORMS ACROSS SOUTHWESTERN HOUSTON...NORTHEASTERN
WASHINGTON...WALKER...NORTHWESTERN SAN JACINTO...GRIMES...
SOUTHEASTERN BRAZOS...NORTHWESTERN MONTGOMERY...WEST CENTRAL POLK...
SOUTHEASTERN MADISON AND SOUTHWESTERN TRINITY COUNTIES THROUGH 345 AM
CDT...
AT 243 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM HUNTSVILLE TO NEAR WASHINGTON. MOVEMENT WAS
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. WHICH
MAY BE ENOUGH TO KNOCK DOWN POORLY ROOTED TREES GIVEN THE WET SOILS.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLLEGE STATION...HUNTSVILLE...NAVASOTA...WASHINGTON...
TRINITY...ONALASKA...NEW WAVERLY...POINT BLANK...MONTGOMERY...RIVERSIDE...
BEDIAS...MILLICAN...ANDERSON...SEBASTOPOL...HUNTSVILLE STATE PARK...
OAKHURST...DOBBIN...RICHARDS...DACUS AND PLANTERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 3098 9496 3058 9529 3027 9577 3027 9623
3051 9630 3092 9577
TIME...MOT...LOC 0743Z 246DEG 23KT 3073 9555 3034 9610The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:04 PM CDT | Special Weather Statement | HGX | Waller | 56 min |
| May 26, 7:09 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Waller, Washington | 66 min |
| May 26, 7:30 PM CDT | Special Weather Statement | HGX | Liberty, San Jacinto | 45 min |
| May 26, 7:45 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 1 more | 3 hr |
| May 26, 7:46 PM CDT | River Flood Warning | HGX | Montgomery | 4 days |
| May 26, 7:46 PM CDT | River Flood Warning | HGX | Burleson, Lee | 5 days |
| May 26, 8:02 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| May 26, 8:22 PM CDT | Special Weather Statement | HGX | Austin, Harris, Liberty, Montgomery, Waller, Washington | 53 min |
| May 26, 8:27 PM CDT | Special Weather Statement | HGX | Austin, Harris, Liberty, Montgomery, Waller, Washington | 63 min |
| May 26, 8:44 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more | 2 hr |
| May 26, 8:55 PM CDT | Special Weather Statement | HGX | Waller | 65 min |
| May 26, 9:04 PM CDT | River Flood Warning | HGX | Trinity, Walker | 35 days |
| May 26, 9:16 PM CDT | Special Weather Statement | HGX | Harris | 44 min |
| May 26, 9:22 PM CDT | Special Weather Statement | HGX | Washington | 38 min |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Montgomery | 69 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Montgomery | 61 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 11 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 37 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Austin, Fort Bend, Waller | 9 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 14 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Brazoria, Fort Bend | 18 days |
| May 26, 9:27 PM CDT | Flash Flood Warning | HGX | Liberty | 2 hr |
| May 26, 9:37 PM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto | 3 hr |
| May 26, 9:54 PM CDT | River Flood Warning | HGX | Harris | 72 hr |
| May 26, 10:38 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Montgomery, Waller, Washington | 4 hr |
| May 26, 10:40 PM CDT | Areal Flood Warning | HGX | Brazos, Burleson, Grimes, Madison | 3 hr |
| May 26, 10:49 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery | 4 hr |
| May 26, 11:50 PM CDT | River Flood Warning | HGX | Harris | 46 hr |
| May 26, 11:58 PM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 4 days |
| May 27, 12:59 AM CDT | River Flood Warning | HGX | Austin, Grimes, Waller, Washington | 5 days |
| May 27, 1:02 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Madison, Montgomery, Walker | 88 min |
| May 27, 1:05 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 12 hr |
| May 27, 1:05 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 27, 1:08 AM CDT | Areal Flood Advisory | HGX | Grimes, Houston, Liberty, Madison, Montgomery, Polk and 3 more | 3 hr |
| May 27, 1:10 AM CDT | Special Weather Statement | HGX | Brazos, Burleson, Grimes, Walker | 50 min |
| May 27, 1:44 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 38 days |
| May 27, 1:44 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 40 days |
| May 27, 2:07 AM CDT | Severe Thunderstorm Warning | HGX | Burleson, Washington | 53 min |
| May 27, 2:25 AM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 6 hr |
| May 27, 2:30 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Harris, Liberty, Madison and 4 more | 6 hr |
| May 27, 2:36 AM CDT | Tornado Warning | HGX | Burleson, Washington | 24 min |
| May 27, 2:40 AM CDT | Areal Flood Advisory | HGX | Walker | 6 hr |
| May 27, 2:43 AM CDT | Special Weather Statement | HGX | Grimes, Walker | 62 min |
| May 27, 2:54 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Grimes, Waller, Washington | 66 min |
| May 27, 3:19 AM CDT | Special Weather Statement | HGX | Austin, Colorado | 41 min |
| May 27, 3:28 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more | 47 min |
| May 27, 3:33 AM CDT | Flash Flood Warning | HGX | San Jacinto, Trinity, Walker | 5 hr |
| May 27, 4:08 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 2 more | 67 min |
| May 27, 4:23 AM CDT | Areal Flood Advisory | HGX | Liberty, Montgomery, Polk, San Jacinto, Trinity | 3 hr |
| May 27, 4:31 AM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Waller | 3 hr |
| May 27, 4:33 AM CDT | River Flood Warning | HGX | Burleson, Lee | 27 hr |
| May 27, 4:51 AM CDT | Special Weather Statement | HGX | Harris | 39 min |
| May 27, 5:08 AM CDT | Special Weather Statement | HGX | Harris, Liberty | 67 min |
| May 27, 8:12 AM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 9 hr |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris | 5 days |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris, Waller | 6 days |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris | 38 hr |
| May 27, 10:56 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 4 days |
| May 27, 10:56 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 5 days |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 5 days |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Liberty, Polk | 72 hr |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Polk, San Jacinto | 32 hr |
| May 27, 11:25 AM CDT | River Flood Warning | HGX | Colorado | 32 hr |
| May 27, 11:50 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, Walker | 115 min |
| May 27, 12:33 PM CDT | Rip Current Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 9 hr |
| May 27, 1:55 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery, Waller | 2 hr |
| May 27, 2:23 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 37 min |
| May 27, 3:05 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery, San Jacinto | 115 min |
| May 27, 3:26 PM CDT | River Flood Warning | HGX | Harris | 51 hr |
| May 27, 3:32 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller | 118 min |
| May 27, 4:06 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris, Montgomery, Waller | 114 min |
| May 27, 4:50 PM CDT | Special Marine Warning | HGX | 85 min | |
| May 27, 4:54 PM CDT | Special Weather Statement | HGX | Chambers, Colorado, Fort Bend, Harris, Wharton | 51 min |
| May 27, 5:02 PM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 12 hr |
| May 27, 5:11 PM CDT | Flash Flood Warning | HGX | Harris, Liberty | 3 hr |
| May 27, 5:34 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Wharton | 116 min |
| May 27, 5:42 PM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 3 days |
| May 27, 5:51 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 20 hr |
Nearby
Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.